albanyst.co.nz

Select currency

Panadol Mini Capsules

Panadol Mini Capsules

Active ingredient

Paracetamol 500mg. Panadol Mini Capsules are gluten free, lactose free and sugar free.

Product description

Panadol Mini Capsules are a smaller size for easier swallowing. Panadol Mini Capsules provide fast, effective, temporary relief of pain and discomfort associated with headache/tension headache, toothache, cold & flu symptoms, migraine headache, muscular aches, arthritis/osteoarthritis, backache and period pain.

Panadol Mini Capsules are suitable for people with stomach ulcers, breastfeeding mothers and asthmatics sensitive to aspirin and NSAIDs. Available in pack sizes of 12 or 48 caps.

Dosage

Warnings and cautions

GlaxoSmithKline Consumer Healthcare, Auckland, New Zealand.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Panadol Mini Capsules - 20 caps x 1

NZD $ 7.29

Panadol Mini Capsules - 48 caps x 1

NZD $ 13.10

Panadol Mini Capsules - 96 caps x 1

NZD $ 22.20